# SDR 2001UALA02032

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Aircraft time: 67,631 hours, 38,562 cycles
- Engine: Pwa JT8D15
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PRESSURE DECK WEB CRACKED AT BODY STATION 282, RBL 4.
